# SDR AWXA200200002

- Difficulty date: January 3, 2002
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 38,345 hours, 22,266 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Check Valve
- Part number: BACV10CD12
- Condition: Bypassing
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WITH THE GEAR HANDLE IN THE UP POSITION THE RED NLG UNSAFE GEAR INDICATION LIGHT REMAINED ILLUM.  THE LANDING GEAR WAS RECYCLED TWICE ENDING WITH THE SAME RESULT.  THE ACFT TURNED BACK TO PDX AND THE LANDING GEAR HANDLE WAS SELECTED TO THE DOWN POSITION BOTH THE HYDRAULIC INDICATION AND LANDING GEAR INDICATION WERE NORMAL WITH 3 GREEN DOWN AND LOCKED LIGHTS.  ACFT RETURNED TO BACK PDX WITHOUT ANY FURTHER DIFFICULTIES.  MX INSPECTED THE ACFT AND FOUND NO EVIDENCE OF ANY HYDRAULIC LEAK OR OTHER APPARENT ABNORMALITY WITH THE NLG.  TWO NOSE WHEEL STEERING CHECK VALVES WERE REPLACED, AND A RETRACTION CHECK AND LEAK CHECK WERE PERFORMED WITH NO FAULTS NOTED IAW BMM 32-51-00.
